# SDR QXEA2014071600572

- Difficulty date: July 1, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E 511AL INBD CLOSING RIB CRACKED.  REMOVED EXISTING REPAIR ANGLE THAT WAS CRACKED ON L/E 511AL INBD CLOSING RIB IAW SRM 51-42-05, STEP 4E. INSTALLED NEW REPAIR ANGLE IAW SRM 51-42-05, STEP 4D.  FABRICATED, LOCATED AND DRILLED NEW REPAIR ANGLE IAW SRM 57-40-00, REPAIR-07, STEP 7, 3.  ALODINED AND PRIMED NEW REPAIR ANGLE IAW SRM 57-40-00, REPAIR-07, STEP 7, 6E.
